# SDR AMTA200700222

- Difficulty date: May 4, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT B/S 727D +12 THRU 767, RBL 22 CREASE ANGLE HAS CORROSION, 24 SPOTS AS MARKED.  REMOVED CORROSION SRM 51-10-02 ORIG MTL THINK .040, SRM 53-30-53 MTL LOSS .002 TO .003 WITHIN LIMITS IAW SRM 53-00-02 TREATED IAW SRM 51-20-01.  (K)
